# SDR PNSA040707

- Difficulty date: July 19, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N892DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC892B
- Aircraft time: 12,182 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Seized
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HAD A NORMAL TAKEOFF CREW RAISED LANDING GEAR AND LANDING GEAR DID NOT RESPOND, GEAR REMAINED DOWN AND LOCKED. CREW MADE AN UNEVENTFUL LANDING AT DEPARTURE AIRPORT. MAINT DISCOVERED THAT THE LT MAIN GEAR STRUT WAS SEIZED IN UPPER HOUSING, THE LT MAIN GEAR ASSY WAS CHANGED AND A/C RETURNED TO SERVICE.
